Home On enumeration of labelled connected graphs by the number of cutpoints
Article
Licensed
Unlicensed Requires Authentication

On enumeration of labelled connected graphs by the number of cutpoints

  • V. A. Voblyi
Published/Copyright: May 9, 2008
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 18 Issue 1

Abstract

We study the numbers Smn of labelled connected graphs with n vertices among which m are cutpoints. We obtain an explicit expression for the exponential generating function Sm(Z) of these numbers and find the asymptotics of the numbers Smn as n→ ∞ and m = o(n).

Received: 2005-10-21
Published Online: 2008-05-09
Published in Print: 2008-March

© de Gruyter 2008

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/DMA.2008.004/pdf
Scroll to top button